Hybrid robust discrete sliding mode control for generalized continuous chaotic systems subject to external disturbances

Jason Sheng Hong Tsai, Jiunn Shiou Fang, Jun Juh Yan, Ming Cheng Dai, Shu Mei Guo, Leang San Shieh

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

This paper presents a discrete sliding mode control (DSMC) for the robust chaos suppression of the generalized continuous-time chaotic systems subject to matched/mismatched disturbances. The proposed DSMC first ensures the existence of the sliding manifold. Then, the effect of external disturbances including matched and mismatched cases are discussed after the controlled system is driven into the sliding manifold. The proposed results show that the chaotic behaviour of controlled systems with matched disturbances can be fully suppressed to zero or robustly driven into an estimated bound in the state–space form, which was not explicitly addressed in the literature. Finally, two different chaotic systems are utilized to study the hybrid chaos suppression. The corresponding numerical results show the effectiveness and robustness of the proposed DSMC.

Original languageEnglish
Pages (from-to)74-84
Number of pages11
JournalNonlinear Analysis: Hybrid Systems
Volume29
DOIs
Publication statusPublished - 2018 Aug 1

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Analysis
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Hybrid robust discrete sliding mode control for generalized continuous chaotic systems subject to external disturbances'. Together they form a unique fingerprint.

  • Cite this